# SDR DALA2016102807920

- Difficulty date: January 9, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 50,697 hours, 18,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO COMPARTMENT, FORWARD FLOOR ZEE ANGLE SHIELD HAS CORROSION AROUND FASTENER HOLES STATION 420-440 RBL 23.  MAINTENANCE REPLACED Z ANGLE SHIELD IAW DRAWING 143A0080 & SRM 51-40-02.
